MathSciNet Relay Station
MathSciNet bibliographic data
MR144191 (26 #1738) 46.25
Dean, David W. Projections in certain continuous function spaces $C(H)$ and subspaces of $C(H)$ isomorphic with $C(H)$. Canad. J. Math. 14 1962 385–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement